RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 3  


Composites of open maps
S. I. Bogataya, S. A. Bogatyi, H. Zieschang
3
Another proof of the three points theorem
G. V. Belyi
21
An application of generalized polynomials to the estimation of the multiplicity of certain varieties of associative algebras
A. V. Grishin
25
Coxeter transformations and spectra of operations
V. A. Kolmykov
37
A mixing special flow over a circle rotation with almost Lipschitz function
A. V. Kochergin
51
Optimal recovery of functions and their derivatives from Fourier coefficients prescribed with an error
G. G. Magaril-Il'yaev, K. Yu. Osipenko
79
On the homogenization of semilinear elliptic operators in perforated domains
H. Matevossian, S. V. Pikulin
101
Modules over a polynomial ring obtained from representations of finite-dimensional associative algebras
O. N. Popov
115
Birationally rigid Fano hypersurfaces with isolated singularities
A. V. Pukhlikov
135
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019